MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV PK 5.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL HEALIX AV PK 5.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222366
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 09/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4)-incomplete.The exp date is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a rotator cuff repair surgical procedure, it was observed that the healix advance anchor device broke at the tip.It was reported that the patient had a hard bone, and the insertion was slightly off axis.There was no delay in the surgical procedure as another same like product was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
Additional information received from affiliate on 04-october-2018: the anchor was not left in situ.It is believed another hole was made for the anchor.There was no adverse effect to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device was discarded by the customer therefore, device is not available for a physical evaluation.No pictures were provided.This complaint is not confirmed.As reported their healix advance anchor broke at the tip.No fragments were left in the patient.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.A non-conformance search was performed for this part 222366 lot l946815 combination and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is not currently available.

Brand Name
HEALIX AV PK 5.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7994713
Report Number1221934-2018-55023
Device Sequence Number1488065
Product Code MBI
UDI-Device Identifier10886705028009
UDI-Public10886705028009
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222366
Device Lot NumberL946815
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;